Periodic solutions for second-order Hamiltonian systems with the p-Laplacian
MetadataShow full metadata
In this paper, we investigate the periodic solutions of Hamiltonian system with the p-Laplacian. By using Mountain Pass Theorem the existence of at least one periodic solution is obtained, Furthermore, under suitable assumptions, we obtain the existence of infinitely many solutions via Z2-symmetric version of the Mountain Pass Theorem.
CitationTian, Y., & Ge, W. (2006). Periodic solutions for second-order Hamiltonian systems with the p-Laplacian. Electronic Journal of Differential Equations, 2006(134), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.